irrational rotation algebras — 1 articles found.

Morita equivalent subalgebras of irrational rotation algebras and real quadratic fields

C. R. Math. Rep. Acad. Sci. Canada Vol. 31 (3) 2009, pp. 87–96
Vol.31 (3) 2009
Norio Nawata Details
(Received: 2008-10-16 )
(Received: 2008-10-16 )

Norio Nawata, Graduate School of Mathematics, Kyushu University, Hakozaki, Fukuoka, 812-8581, Japan; email: n-nawata@math.kyushu-u.ac.jp

Abstract/Résumé:

We determine the isomorphic classes of Morita equivalent subalgebras of irrational rotation algebras. It is based on the solution of the quadratic Diophantine equations. We determine the irrational rotation algebras that have locally trivial inclusions. We compute the index of the locally trivial inclusions of irrational rotation algebras.

Nous déterminons les classes isomorphe de sous-algébres d’algébres de la rotation irrationnelle qui sont Morita-équivalente à l’algébre ambiante. Il est basé sur la solution des équations diophantienne du second degré. Nous déterminons les algébres de la rotation irrationnelle qui ont des inclusions localement triviaux. Nous calculons l’indices des inclusions localement triviaux d’algébres de la rotation irrationnelle.

Keywords: C∗-index theory, Morita equivalence, irrational rotation algebras, real quadratic fields

AMS Subject Classification: General theory of $C^*$-algebras 46L05

PDF(click to download): Morita equivalent subalgebras of irrational rotation algebras and real quadratic fields

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.